Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

185 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Severe vaginal dryness and itching. Vaginal cysts that look like a bunch of balloons

About 6 weeks ago I experienced severe vaginal dryness and itching. I inserted some Replens but it did not help. I took a little mirror and discovered several cysts clustered together that almost completely blocked the opening of my vagina. When I spread the vaginal lips, I saw that the cysts were connected to the top of the vagina as well as the inner walls. All of the cysts were flesh colored. I went to my gynecologist, who ruled out herpes or STDs. The cysts have continued to grow. I inserted a clean finger and felt around, and the cyst(s) extend further up my vagina than my finger can reach. The top cyst now has a large black mark in the middle of it. The itchiness has pretty much disappeared, but rarely I will get a sharp pain. I understand that the cysts could be due to blocked glands, but I am concerned because they have not gone away. The gynecologist said only to watch and wait and to take sitz baths. Am I missing something? Should I go to a gynecologist oncologist?
Wed, 4 May 2011
Report Abuse
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi;
welcome to HealthcareMagic
The multiple cyst you are describing looks more like vaginal warts due to HPV (human papiloma virus).Please get re-examined by the Gynaecologist and ask her to get tested for HPV so that you are not missing on it.Do not neglect please get tested soon.
Thanks
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to HealthcareMagic Forum.
You may be having a Vaginal Candidiasis or it could be STD. You should be getting a Blood Work up done to rule out the exact cause.
Kindly consult a Gynecologist and get yourself examined. I don't need there is any need to consult a Gynecologic Oncologist.


Wish you Good Health.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My mother had some type of injection into abdomen (daily per my father) to prevent miscarriage while pregnant with me in 1954. She was an RN and worked for a pediatrician until the year or so prior her preganancy in North Holleywood, CA. I have an inflammatory condition of the thyroid that caused hyperthyroidism and had I-131 treatment that then caused excessive watering of eyes hence a symptom of Graves ophthalmology. Had a 3 wall orbital decompression, strabismus correction, and blephroplasty. Lab tests by an immunologist indicate no other autoimmune disorders. I also had the worst case per orthopaedic surgeon of fibrosis of my left shoulder they had ever encountered. Thought I had AC impingement issue like other shoulder joint for which I had prior partial RCT surgery. I since have read that patients with hypothyroidism seem to develope the scarring of shoulder joint (frozen shoulder) more frequently than those without thyroid disorder. When given an Estring by my gynecologist for post menopausal vaginal dryness...it caused my undiagnosed endometriosis to flair causing scarring of my cecum, appendix, and terminal ileum of my colon. I had a cecectomy in 2011 following an ER visit for the pain. I recently retired from working as an MRI technologist (27 years) for an outpatient cancer center and ER call. I m sure stress in our line of work was not to my nor my brothers advantage healthwise... maybe made no difference with our autoimmune diseases that reared their ugly head. Is there a link to the injections we received inutero and our autoimmune disorders? Sally

doctor1 MD

Hi! I have been experiencing vaginal dryness, I am feeling tired and I am not sleeping well. Menopause started more than 8 years ago, I was advised to take estrogel 0.06% but I have always been afraid of hormones replacement treatments and I d love to have your opinion

doctor1 MD

I just started taking estradoil 2m once a day, insteado of using estrogen pellets. I have POF. I have noticed that since I started taking it, I have severe vaginal dryness and burning that I didn t have with the pellets. The pellets we subcutaneous implants and it was 20 mg that lasted approximately +- 4 months and slowly dissolved. didn t have this problem with them.

Recent questions on  Sexually transmitted disease

doctor1 MD

I have a 'pimply' penis head. the skin on the head itself looks wrinkled too. This is not its usual 'look' and have noticed it since being cleared of gonorrhea . I have been tested and cleared of all stds. I have also used an antifungal cream prescibed by my GP which has reduced the redness of the pimples only - but they are still there. I have no irratation from it.

doctor1 MD

Hello. I have a concern. I am allergic to an over the counter medication called Flanax. Everytime I take it my eyes and mouth swell up. The swealling in my mouth is so bad that I get blisters after the swealling comes down. My eyes get really dry and itchy. The weird thing is that it gets red right under the clitoris and irritated. I took Aleve a couple days ago without knowing I was going to have the same reaction. Its really irritated under the clitoris again. I been to the doctor and they don t find anything wrong. I been tested for STDs and I don t have any. This only happens to me when I drink that medication. Its has antiinflamatory on the label. I notiiced the pills are always a light blue color. I try to avoid them but I never thought I would have that reaction with Aleve aswell. My doctor gave me yeast infection medication. I just don t get a clear answer everytime I go to the Dr. I am worried it could be something else and not showing up in the boold work. The sensation I get is a tingling around my eyes and mouth and starts getting red after 30 minutes to an hour after drinking the pill. I just want a different opinion please. I only get like this when I drink that and my main concern is in the vagina or under the clitoris

doctor1 MD

A fine line crack on my penis everytime i masturbate or having after a blow job is done on my penis. What will i do, i'm ashamed to tell this to my female family doctor. I am already 50 yrs old, 180lbs, non-smoker and also non-alcohol drinker. Did i lost the skin elasticity of my penis? What medicine do i have to put on the crack on the head of my penis. Is this a kind of std or venerial disease? I need your expertise and help. thank you......Jimmy N

doctor1 MD

My wife is 73 and has dementia and I am applying the estrace crème every day at the request of the GYN for vaginal atrophy and constant burning during and after urinating. Her behavior changes and she becomes more aggressive so I have lessened application to every other day. We go back to the GYN on Monday. Any suggestions as to how to proceed. The DR has tested for various STDs which turned up negative.

doctor1 MD

can you get std or hiv from putting your finger up a vergina for 30 seconds , and the quick on the finger was a bit red from were i bit the finger nail no blood at all. thanks

doctor1 MD

Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my genital area touched hers, but with both our underwear on. I even rubbed her a little bit and then touched...

doctor1 MD

Hi Doctor, My exposure date - 22nd Dec 2016 - Kissing , touching cheeks , neck of girl of unknown hiv or std s status. - Nude bath in shower and kissing her while bathing and touched her vagina from hand.No Fingering inside. - Sucked and licked...